Dear Stephen,
I have lyme disease and was treated with a 2 month round of homeopathics and tetracycline. I had a pretty severe herxheimer reaction but then felt much better. After finishing the treatment my symptoms gradually became worse. I am also having digestive problems that I think became worse due to the antibiotics. So, I am trying the herbal protocol suggested your book. I am also taking the teasel root. I just started taking the herbs yesterday and only took one of each. Last night I had the chills all night and I had very minor heart palpitations. I took another round of the herbs this morning…only one of each. Tonight I suddenly felt like I had a slightly metallic taste in my mouth and my lips and tongue are a little tingly. I’m wondering if it could be a reaction to one of the herbs and if you may have an idea which one it would be. I did have a small glass of wine last night before symptoms started. This afternoon I had some caffeine before symptoms started. Should I stay away from alcohol, caffeine or other foods while on the herbs? I appreciate any advice you can give. Thank you.


Stephen’s response:
The odd taste in the mouth is probably from knotweed (resveratrol). It sounds like you are very sensitive to the herbs. I would begin with eleutherococcus tincture, 1/8 tsp 3x daily, and cat’s claw. Then after a month, if this goes well, add in resveratrol and go for another month at low dose. Then add in andrographis and see how it works for you.
Stephen
share and enjoy:
  • Facebook
  • Google Bookmarks
  • Twitter
  • Digg
  • del.icio.us
  • StumbleUpon
  • Yahoo! Buzz
  • Print
  • PDF
  • email
  • RSS